home >>

What are the hazards of nephrotic syndrome?

2017-08-08 17:02
Nephrotic syndrome is a common disease in clinical terms, the disease caused by a variety of causes, the glomerular basement membrane permeability increased with the decrease of glomerular filtration rate and glomerular disease a syndrome. What are the hazards of nephrotic syndrome?
Nephrotic syndrome can cause infection. Because a large number of immunoglobulins are lost in urine, plasma proteins decrease and affect antibody formation. The use of corticosteroids and cytotoxic drugs, so that patients with decreased systemic resistance, prone to infection, such as skin infection, primary peritonitis, respiratory tract infection, urinary tract infection, and even induce sepsis.
What are the hazards of nephrotic syndrome? If nephrotic syndrome is associated with renal interstitial edema and is not well treated, it can result in protein concentration, tubular formation, and blockage of the renal tubules, which can eventually induce acute renal failure.
What are the hazards of nephrotic syndrome? In patients with nephrotic syndrome, a large number of hyperlipidemia, proteinuria, and hypoproteinemia lead to low blood volume and hypercoagulability. Vomiting, diarrhea, use of antihypertensive drugs and plenty of diuresis, all can cause blood perfusion of kidney volume decreased abruptly, which leads to reduced glomerular filtration rate, acute renal failure.
What are the hazards of nephrotic syndrome? The above content is described in detail, we hope to help you. Nephrotic syndrome has many hazards, so we must do a good job of prevention of nephrotic syndrome, to prevent the occurrence of nephrotic syndrome. If you suffer from nephrotic syndrome, do not worry too much, as long as active treatment is generally not affect the normal life.

What are the hazards of nephrotic syndrome

please leave a message if you have questions,experts will reply to you soon,and help you relieve the pain.
Join over 37,000 people who receive bi-weekly professional nephropathy guidance.